MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY SET LNCS INF PULSE OX ADH SENSOR; OXIMETER

MASIMO - 15750 ALTON PKWY SET LNCS INF PULSE OX ADH SENSOR; OXIMETER
Model Number 2328
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event; no patient impact.
 
Event or Problem Description
The customer reported that "within the past two months, i have noticed that the wires become exposed on our pulse ox cords when attempting to change out the brown sticker.The sticker remains adhered to the white plastic piece that typically covers the wires, requiring the entire cord to be replaced.I discussed this with many nurses on my unit, who all agreed that this is not an isolated incident.I believe that this has affected both the neonatal and infant cords".There was no patient impact or consequence reported.

Brand Name
SET LNCS INF PULSE OX ADH SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
MDR Report Key24734702
Report Number3019388613-2026-00116
Device Sequence Number9242506
Product Code DQA
UDI-Device Identifier10843997000915
UDI-Public(01)10843997000915
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2328
Device Catalogue Number2328
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age22 MO
Patient SexMale